MathSciNet Relay Station
MathSciNet bibliographic data
MR2472017 62E17 (60F05 60J10)
Barbour, A. D.; Lindvall, Torgny Erratum: Translated Poisson approximation for Markov chains [MR2280512]. J. Theoret. Probab. 22 (2009), no. 1, 279–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement